| Catalog Number |
110-270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture confirmed with mri" and "implant removal from textured to smooth due to the concerns of the product".Later, healthcare professional reported "tissue ingrowth".This relates to the left side.The device was explanted and replaced.
Event or Problem Description
Healthcare professional reported "rupture confirmed with mri" and "implant removal from textured to smooth due to the concerns of the product".Later, healthcare professional reported "tissue ingrowth".This relates to the left side.The device was explanted and replaced.Device was returned.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed an opening with two different patterns in the same edge assessed as unidentified (tear) opening and surgical damage.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.